do you think that if i stopped taking the oc,skelaxin would take away the ill feeling i have without the oc.i would love a new med that isnt so expensive yet as effective.being on meds like oc is the hardest thing to stop taking.so many abuse it,i dont want it anymore.please help!!!
11 Sep 2009
Oxycontin is pretty strong and you may have gotten dependent on it even if you had a medical condition you needed it for and you weren't upping the dose yourself. Can you go see a doctor? I would suggest a pain management doctor. Skelaxin is not going to get rid of withdrawal, if that is why you are feeling ill after you quit oxycontin. It might relax you a bit, but, I don't think it will ease it completely. It would help if you told us how long you have been on oxy, what strength, why they put you on it and how bad you feel when you say ill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started taking Methadone a week ago. I take it for severe chronic pain, my doctor prescribed it to me. I am wondering if anyone knows why it ...
2 answers • 9 Dec 2011
he also feels very anxious, he is in more pain than he has ever been in, it is not helping his pain.When should he feel better? he is on 20mg today ...
1 answer • 10 Jan 2012
hi all, i am having these weird attacks that start with my legs stretching then my body feels like electrical shocks are zapping different parts and ...
1 answer • 28 Jul 2013